DAY 1/

THUR, APRIL 8

10:00 AM IST

Introduction to the Summit

Duration: 5 mins  |  10:00 AM – 10:05 AM

Welcome Remarks

Duration: 10 mins  |  10:05 AM – 10:15 AM

Fireside chat

Duration: 30 mins  |  10:15 AM – 10:45 AM

Sumant Sinha

Chairman and

Managing Director

ReNew Power

Priya Sanjay

Managing Director

Mercom India

Platform Walk Through

Duration: 5 mins  |  10:45 AM – 10:50 AM

11:05 AM

Mercom Keynote – State of the Indian Solar Market

Mercom India’s leadership team, in an exclusive presentation, will provide an overview of the Indian solar market landscape along with the latest developments on-the-ground, key trends shaping the market, policy implications, and short-term and longer-term outlook, laying the ground for the sessions that follow.

Duration: 30 mins  |  11:05 AM – 11:35 AM

Raj Prabhu

CEO

Mercom Capital Group

Priya Sanjay

Managing Director

Mercom India

11:35 AM

Networking

Duration: 40 mins  |  11:35 AM – 12:15 PM

12:15 PM

Session Partner

Solar Modules to Make or Not to Make in India?

With the Government’s ‘Make in India’ policy, new module technologies, pricing fluctuations, supply chain issues – how are project developers and manufacturers handling all this under tremendous cost pressures? How are Indian manufacturers gearing up to set up new production units backed by government push led by a production-linked incentive program? What strategies are international suppliers implementing to ensure they are a part of the solar growth story in India.

Duration: 45 mins  |  12:15 PM – 1:00 PM

Avinash Hiranandani

Global CEO &

Managing Director

RenewSys India

Ranjit Gupta

CEO

Azure Power

Amitesh Kumar Sinha

Joint Secretary

MNRE

Daniel Liu

Head of South and

Central Asia

Jinko Solar

01:45 PM

Policy Flip Flops Between Intention and Action – The Cog in the Solar Growth Story

Juggling the macroeconomic priorities of protecting distribution companies while expanding renewables in the energy mix has led to many policy inconsistencies and flip-flops, which have proved to be the biggest challenges in the sector, leaving the developers and manufacturers confused, and calculations in flux. Addressing unsigned power sale agreements and renegotiating power purchase agreements, cancellation of auctions, and misinterpretation of clauses, the panel will discuss the bottlenecks and possible solutions.

Duration: 45 mins  |  1:45 PM – 2:30 PM

S K Mishra

Director (Power System)

SECI

Aditya K Singh

Associate Partner

Link Legal India

Law Services

Prashant Sinha

Chief Risk Officer

L&T Infra Finance

Parag Sharma

Founder and CEO

O2 Power

02:45 PM

DISCOMs – The Weakest Link or Unrealized Potential in the Indian Power Sector

India is an attractive solar market with tremendous long-term potential. The installation targets are aggressive, but investments in the solar sector have been stymied because of the counterparty credit risk from distribution companies. What will the future of electric utilities look like in an age of widespread distributed generation?

The challenges are well known, and the panel will discuss the best path forward for DISCOMs – from privatization, new regulations, RPO enforcement, payment guarantees, to provisions in the Electricity Act – that can boost investor confidence and unlock billions of investment dollars sitting on the sidelines.

Duration: 45 mins  |  2:45 PM – 3:30 PM

Dr. Manish Karna

GM – Business

Development

Adani Green Energy

Dr. Praveer Sinha

CEO and

Managing Director

Tata Power

Manoj Kumar Agrawal

Chief General Manager

POSOCO

Agenda-Anshuman Gupta

Anshuman Gupta

Manager

IREDA

03:45 PM

Session Partner

Solar Project Development – Work in Progress and the Path Ahead

Development timelines and deadlines are crucial for solar projects. But this development path is more often staggered with uncertainty. Land acquisition, transmission availability, approvals, and disputes…the list goes on. This panel, made up of developers and government regulators, will discuss the issues and share ideas to resolve them.

It will also address some of the pervasive issues like the price volatility of components, challenges in design and BoS, the certification process and bottlenecks, and the global pressure on local markets and prices.

Duration: 45 mins  |  3:45 PM – 4:30 PM

Sandeep Kashayp

Sandeep Kashyap

President

ACME Solar

Ashok Pal

DGM

Power Grid Corporation

Aniruddha Kumar

Additional Secretary

MNRE

Rohit Bhandari

Head – Business

Development (North & East)

Sterling and Wilson Solar

DAY 2/

FRI, APRIL 9

10:00 AM IST

Session Partner

Project M&A – Quality Solar Assets Are in High Demand

Solar project acquisitions have soared globally, and they can take off in India too. There are more dollars chasing assets than there are good projects to buy. Solar project acquisitions are vital for developers as it allows them to recycle capital and invest back into newer projects providing much needed liquidity. Developers and investors will address how solar projects can be made more attractive and easy to acquire. We will also have international investors share what they are looking for.

Duration: 45 mins  |  10:00 AM – 10:45 AM

Rahul Varshney

Country Head India

Statkraft

Raj Prabhu

CEO

Mercom Capital Group

Sreekumar Chatra

Partner

Edelweiss Alternative

Asset Advisors

Anupam Misra

Senior Vice President

Adani Group

Corporate Finance

11:00 AM

Can Rooftop Solar Come out of Ground Mount’s Shadow and Be The Next Big Thing?

This discussion will focus on how to accelerate the deployment of rooftop solar PV systems in India and what lessons India can incorporate from successful and high-growth rooftop markets like Australia and Vietnam. Industry stakeholders will participate in a dialogue and share ideas on how to facilitate growth in the rooftop market and how to address challenges when dealing with DISCOMs.

Duration: 45 mins  |  11:00 AM – 11:45 AM

Abhishek Ranjan

Vice President

BSES Delhi

Shishir Singh

AGM

Tata Power DDL

J.J. Gandhi

Chief Engineer (Technical)

PGVCL

Pinaki Bhattacharyya

MD and CEO

AMP Energy India

12:00 PM

Mercom India Solar Awards 2021

Mercom India projects of the year will highlight the year’s most outstanding solar projects in various categories.

Duration: 30 mins  |  12:00 PM – 12:30 PM

01:00 PM

Session Partner

The Black Swan: Supply Chain and How to Mitigate Market Surprises

If there is one thing consistent in the last few years, it is uncertainty. The solar market is witnessing more supply chain and logistics problems now than ever. These challenges are going to play an important role in determining project costs and auction tariffs. The panel will shed light on issues like logistics, procurement, raw materials availability, freight charges, and other frequent surprises in the supply chain and address how best to handle them.

Duration: 45 mins  |  1:00 PM – 1:45 PM

Pradeep Kumar

Director of Business

LONGi Solar

Harshvardhan Govil

Chief Operating Officer

Adani Solar

Sandeep Shivhare

Senior Manager

Adani Port

Bimal Jindal

Director SCM

SB Energy

01:45 PM

Networking

Duration: 40 mins  |  1:45 PM – 2:30 PM

02:30 PM

Session Partner

Tenders and Auctions – From Pipeline to PPAs, How We Get There

This panel will focus on the robust pipeline of tenders and auctions and what can be expected in the foreseeable future.

We will hear how developers are preparing for the future pipeline along with the transmission utilities. The discussion will address what the implementing agencies are doing to ensure the tenders are structured well, so they receive a good response. Are extremely low bids a positive development? If so, why do auctions get canceled every time there is a record low bid? How do we avoid this cycle that slows auction activity?

Duration: 30 mins  |  2:30 PM – 3:00 PM

S.S. Mishra

General Manager

NTPC

Ashish Tiwari

Managing Director

Vena Energy

Lakshminarayanan

DGM

Ayana Renewable Power

Agenda-Sanjay Sharma

Sanjay Sharma

General Manager

SECI

03:15 PM

Project Financing – Solving the Jigsaw Puzzle

This session will bring together investors and developers to discuss the challenges involved in financing solar projects. The panel will discuss the barriers and also the incentives to invest in India over other markets. How do projects in India tap into foreign funds looking to invest in an era when money is cheap and abundant? Join the discussion to hear from investor and developer perspectives.

Duration: 45 mins  |  3:15 PM – 4:00 PM

Chintan Shah

Director

(Technical)

IREDA

Hitesh Paliwal

Sr. VP & Zonal Head,

North Zone, Corporate

Banking Group, SBI

Ben Fraser

Chief Financial Officer

Hero Future Energies

Agenda-Martin

Dr. Martin Lux

Head of Energy Team

KfW Delhi

SPONSORSHIP   |   BOOK A BOOTH

NEWS   |   RESEARCH & REPORTS   |  WEBINARS   |   MAGAZINE   |   ABOUT US


CONTACT   | events@mercomindia.com

Sales: +9196 0645 2984   |   Events: +9196 0670 8613

DAY 1/

THUR, APRIL 8

10:00 AM IST

Introduction to the Summit

Duration: 5 mins  |  10:00 AM – 10:05 AM

Inaugural Session

Duration: 10 mins  |  10:05 AM – 10:15 AM

Registration How To

Duration: 5 mins  |  10:15 AM – 10:20 AM

Fireside chat

Duration: 30 mins  |  10:20 AM – 10:50 AM

11:05 AM

Mercom Keynote – State of the Indian Solar Market

Mercom India’s leadership team, in an exclusive presentation, will provide an overview of the Indian solar market landscape along with the latest developments on-the-ground, key trends shaping the market, policy implications, and short-term and longer-term outlook, laying the ground for the sessions that follow.

Duration: 30 mins  |  11:05 AM – 11:35 AM

Raj Prabhu

CEO

Mercom Capital Group

Priya Sanjay

Managing Director

Mercom India

11:35 AM

Networking

Duration: 40 mins  |  11:35 AM – 12:15 PM

12:15 PM

Session Partner

Solar Modules To Make or Not to Make in India?

With the Government’s ‘Make in India’ policy, new module technologies, pricing fluctuations, supply chain issues – how are project developers and manufacturers handling all this under tremendous cost pressures? How are Indian manufacturers gearing up to set up new production units backed by government push led by a production-linked incentive program? What strategies are international suppliers implementing to ensure they are a part of the solar growth story in India.

Duration: 45 mins  |  12:15 PM – 1:00 PM

Avinash Hiranandani

Global CEO &

Managing Director

RenewSys India

Priya Sanjay

Managing Director

Mercom India

Amitesh Kumar Sinha

Joint Secretary

MNRE

Daniel Liu

Head to South and Central Asia

Jinko Solar

01:45 PM

Policy Flip Flops Between Intention and Action – The Cog in the Solar Growth Story

Juggling the macroeconomic priorities of protecting distribution companies while expanding renewables in the energy mix has led to many policy inconsistencies and flip-flops, which have proved to be the biggest challenges in the sector, leaving the developers and manufacturers confused, and calculations in flux. Addressing unsigned power sale agreements and renegotiating power purchase agreements, cancellation of auctions, and misinterpretation of clauses, the panel will discuss the bottlenecks and possible solutions.

Duration: 45 mins  |  1:45 PM – 2:30 PM

S K Mishra

Director (Power System)

Solar Energy Corporation of India

Aditya K Singh

Associate Partner

Link Legal India Law Services

Prashant Sinha

Chief Risk Officer

L&T Infra Finance

Parag Sharma

Founder and Chief

Executive Officer

O2 Power

Priya Sanjay

Managing Director

Mercom India

02:45 PM

DISCOMs – The weakest link or unrealized potential in the Indian Power Sector

India is an attractive solar market with tremendous long-term potential. The installation targets are aggressive, but investments in the solar sector have been stymied because of the counterparty credit risk from distribution companies. What will the future of electric utilities look like in an age of widespread distributed generation?

The challenges are well known, and the panel will discuss the best path forward for DISCOMs – from privatization, new regulations, RPO enforcement, payment guarantees, to provisions in the Electricity Act – that can boost investor confidence and unlock billions of investment dollars sitting on the sidelines.

Duration: 45 mins  |  2:45 PM – 3:30 PM

Manish Karna

GM – Business Development

Adani Green Energy

Dr. Praveer Sinha

CEO and Managing Director

Tata Power

Manoj Kumar Agrawal

General Manager

POSOCO

03:45 PM

Session Partner

Solar Project Development – Work in Progress and the Path Ahead

Development timelines and deadlines are crucial for solar projects. But this development path is more often staggered with uncertainty. Land acquisition, transmission availability, approvals, and disputes…the list goes on. This panel, made up of developers and government regulators, will discuss the issues and share ideas to resolve them.

It will also address some of the pervasive issues like the price volatility of components, challenges in design and BoS, the certification process and bottlenecks, and the global pressure on local markets and prices.

Duration: 45 mins  |  3:45 PM – 4:30 PM

Sandeep Kashyap

President

ACME Solar

Ashok Pal

Dy. General Manager

Power Grid

Aniruddha Kumar

Additional Secretary

MNRE

DAY 1/

FRI, APRIL 9

10:00 AM IST

Session Partner

Project M&A – Quality Solar Assets Are in High Demand

Solar project acquisitions have soared globally, and they can take off in India too. There are more dollars chasing assets than there are good projects to buy. Solar project acquisitions are vital for developers as it allows them to recycle capital and invest back into newer projects providing much needed liquidity. Developers and investors will address how solar projects can be made more attractive and easy to acquire. We will also have international investors share what they are looking for.

Duration: 45 mins  |  10:00 AM – 10:45 AM

Rahul Varshney

Country Head India

Statkraft

11:00 AM

Session Partner

Rooftop Solar: The ignored cousin of ground mount or the next big thing in solar?

This discussion will focus on how to accelerate the deployment of rooftop solar PV systems in India and what lessons India can incorporate from successful and high-growth rooftop markets like Australia and Vietnam. Industry stakeholders will participate in a dialogue and share ideas on how to facilitate growth in the rooftop market and how to address challenges when dealing with DISCOMs.

Duration: 45 mins  |  11:00 AM – 11:45 AM

Abhishek Ranjan

Vice President

BSES Delhi

Shishir Singh

AGM

Tata Power

J.J. Gandhi

Chief Engineer (Technical)

PGVCL

Pinaki Bhattacharyya

MD and CEO

AMP Energy India

11:45 AM

Mercom India Solar Awards 2021

Mercom India projects of the year will highlight the year’s most outstanding solar projects in various categories.

Duration: 30 mins  |  11:45 AM – 12:15 PM

01:00 PM

The Black Swan: Supply Chain and How to Mitigate Market Surprises

If there is one thing consistent in the last few years, it is uncertainty. The solar market is witnessing more supply chain and logistics problems now than ever. These challenges are going to play an important role in determining project costs and auction tariffs. The panel will shed light on issues like logistics, procurement, raw materials availability, freight charges, and other frequent surprises in the supply chain and address how best to handle them.

Duration: 45 mins  |  1:00 PM – 1:45 PM

Pradeep Kumar

Director of Business

LONGi Solar

Harshvardhan Govil

Chief Operating Officer

Adani Solar

Bimal Jindal

Director SCM

SB Energy

01:45 PM

Networking

Duration: 40 mins  |  1:45 PM – 2:30 PM

02:30 PM

Session Partner

Tenders and Auctions – The Flood Gates of Opportunity

This panel will focus on the robust pipeline of tenders and auctions and what can be expected in the foreseeable future.

We will hear how developers are preparing for the future pipeline along with the transmission utilities. The discussion will address what the implementing agencies are doing to ensure the tenders are structured well, so they receive a good response. Are extremely low bids a positive development? If so, why do auctions get canceled every time there is a record low bid? How do we avoid this cycle that slows auction activity?

Duration: 30 mins  |  2:30 PM – 3:00 PM

S.S. Mishra

General Manager

NTPC

Ashish Tiwari

Managing Director

Vena Energy

Lakshminarayanan

DGM

Ayana Renewable Power

Sanjay Sharma

General Manager

SECI

03:15 PM

Project Financing – Solving the jigsaw puzzles of challenges

This session will bring together investors and developers to discuss the challenges involved in financing solar projects. The panel will discuss the barriers and also the incentives to invest in India over other markets. How do projects in India tap into foreign funds looking to invest in an era when money is cheap and abundant? Join the discussion to hear from investor and developer perspectives.

Duration: 45 mins  |  3:15 PM – 4:00 PM

Chintan Shah

Director (Technical)

IREDA

Hitesh Paliwal

Sr. VP & Zonal Head, North Zone

Corporate Banking Group

State Bank of India

Ben Fraser

Chief Financial Officer

Hero Future Energies

SPONSORSHIP   |   BOOK A BOOTH

NEWS   |   RESEARCH & REPORTS   |  WEBINARS   |   MAGAZINE   |   ABOUT US


CONTACT   | events@mercomindia.com

Sales: +9196 0645 2984   |   Events: +9196 0670 8613